# SDR UIEA2022032300224

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,119 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MD FLOOR BEAM CORROSION AT STA 1500, RBL 90( ACCOMPLISHED EI #T2022A53M-734 REV 2 AND DWG #65B38075 SHEET 11. JOB COMPLETED )
